×

Decay of a Yang-Mills field coupled to a scalar field. (English) Zbl 0425.35085


MSC:

35Q99 Partial differential equations of mathematical physics and other areas of application
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Glassey, R.T., Strauss, W.A.: Decay of classical Yang-Mills fields. Commun. Math. Phys.65, 1-13 (1979) · Zbl 0402.35069
[2] Morawetz, C.S.: Time decay for the nonlinear Klein-Gordon equation. Proc. R. Soc. A306, 291-296 (1968) · Zbl 0157.41502
[3] Strauss, W.A.: Nonlinear invariant wave equations. In: Lecture notes in physics, Vol. 73, pp. 197-249. Berlin, Heidelberg, New York: Springer 1978
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.